MAUDE Adverse Event Report: BAYER MEDICAL CARE INC. STELLAT DUAL CT INJECTOR; CT INJECTION SYSTEM

BAYER MEDICAL CARE INC. STELLAT DUAL CT INJECTOR; CT INJECTION SYSTEM
Model Number 85577026
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Extravasation (1842); Infiltration into Tissue (1931)
Date of Event 10/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A system service check of the medrad® stellant flex ct injector [sn (b)(4)] was completed on (b)(6), 2022, which confirmed that the injector was operating within bayer specifications.The disposables that were in use during the alleged incident were discarded by the site.The lot number was not provided; therefore, identification and testing of retained samples was not possible.Additional applications training was offered; however, the site declined.The site continues to use the medrad® stellant flex ct injection system after the reported event with no further issues reported.This information does not constitute an admission that the device, the company, or its employees caused or contributed to a reportable event.
 
Event or Problem Description
Bayer medical care was notified of an extravasation that occurred during an enhanced ct scan while a patient was connected to a medrad® stellant ct flex injection system.Post injection, the customer reported that approximately 60 ml of contrast extravasated at the patient's right antecubital injection site.The patient was transferred to the emergency room and was subsequently admitted to the hospital for further evaluation/observation.The patient was reported to have been discharged to home after two days with no further medical intervention necessitated.

Brand Name
STELLAT DUAL CT INJECTOR
Common Device Name
CT INJECTION SYSTEM
Manufacturer (Section D)
BAYER MEDICAL CARE INC.
1 bayer drive
indianola PA 15051
Manufacturer (Section G)
BAYER MEDICAL CARE INC.
1 bayer drive
indianola PA 15051
Manufacturer Contact
diane eckert
1 bayer drive
indianola, PA 15051
7249408677
MDR Report Key15787589
Report Number2520313-2022-00032
Device Sequence Number5528551
Product Code DXT
UDI-Device Identifier00616258011219
UDI-Public(01)00616258011219
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K192370
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number85577026
Device Catalogue NumberSCT FLEX
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2022
Initial Report FDA Received Date11/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age51 YR
Patient SexFemale
Patient Weight98 KG